# SDR CA090708006

- Difficulty date: July 7, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Cfmint CFM567B26US
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Part number: SJS816120
- Condition: Burned
- Location: Ife
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) FOLLOWING A PROBLEM WITH INFLIGHT ENTERTAINMENT SYSTEM (IFE) SCREENS BEING INOPERATIVE, TROUBLESHOOTING FOUND A CONNECTOR PN: SJS816220 OR APCD0650(MALE) AND SJS816120 OR APCD0641 (FEMALE), DISCONNECTED/PINS BURNED.  BOTH MALE AND FEMALE CONNECTORS WERE REPLACED AND THE IFE SYS WAS TESTED AND CHECKED SERVICEABLE.
